# SDR AALA20091107MIA01

- Difficulty date: November 7, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 37,864 hours, 5,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEAL MISSING AT SEAT 35J.  LIFE VEST AT 35J SECURED.  REPLACED SEAL.
